# SDR 99ZZZX2765

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031013
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELT STIFFNESS IN MID-TRAVEL OF CYCLIC IN FORWARD/AFT SERVO.  REMOVED AND REPLACED.  SENT FOR TEAR-DOWN ANALYSIS TO FASCO.  ANALYSIS REVEALED SIDE LOADING OF SERVO TO BE MALFUNCTIONING.
